# SDR CA090118003

- Difficulty date: January 13, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) "FO SIDE WINDOW CRACKED".  R&R  TSO: 16511.46/CSO: 14269
